# SDR IPXA2016031100633

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N346UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37868
- Aircraft time: 11,356 hours, 4,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I.T. ISS BY L1 DOOR STARTED AT 8000FT DIFFICULTY IN YELLOW .87 CABIN ALT 6200, DIFFICULTY ALT 6200 DIFF AT FL 210 NOISE STOPPED, DIFFICULTY ALT 4KFOUND PRESSURE SEAL OFF TRACK AT LOWER SECTION OF THE DOOR REPOSITIONED.  THE SEAL IAW AMM 52 09 01
